# SDR SWAA2022110922150

- Difficulty date: September 24, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL UPPER FLANGE AT STA 328+12; LBL 11; WL 208. / [01] CORROSION ON INTERCOSTAL UPPER FLANGE AT STA 328+12; LBL 11; WL 208 P/N 141A5410-17 AREA OT= 0.080''; RT=0.065'';X=0.015'';L=1.500'' WITH DEPTH GAGE ID:ATS2473 S/N:UNKNOWN DATE:08/2022 DUE:08/2023 FOUND TO BE OUT LIMITS I.A.W SRM 53-10-51-0L-2 FOR IDENTIFICATION AND SRM 53-10-51-1A-1 FOR ALLOWABLE DAMAGE; IT WILL BE REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G PAR 9C .;[02] VERIFIED THE APPLICABILITY OF SRM 53-10-51-0L-2 FOR IDENTIFICATION AND SRM 53-10-51-1A-1 FOR ALLOWABLE DAMAGE .;[03] REMOVED DAMAGED INTERCOSTAL FROM BS 328 TO BS 344 LBL 11 WL 208 IAW SRM 51-40-02 . RECEIVED NEW INTERCOSTAL ; LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG # 141A5400 ; OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION ITEM 1-3. OK TO INSTALL.;[05] INSTALLED NEW INTERCOSTAL BETWEEN BS 328 - BS 344 LBL 11 WL 208 IAW SRM 51-40-02 AND DWG # 141A5400;[06] VERIFIED CORRECTIVE ACTION #5. VERIFIED MEASUREMENTS.
